Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

what might be the reason of my delayed period?

dear doctor,,thanks in advance.. i have not had my periods from last 1 month,,my last period was on dec 23rd.. i had took 5 primolut n tablets from 16th dec to21st to postpone my periods then on 23rd i had bleeding for 2 days.. i was expecting periods on jan 23rd but still it has'nt occured pls help..
Asked On : Mon, 8 Feb 2010
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. Menstrual irregularities can occur with the use of  hormonal pills.. May be it is just this.. If you have had unprotected sex recently, and if your periods have been regular earlier, you can get a pregnancy test just to rule pregnancy...

Answered: Mon, 8 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor